# SDR HALA2013010300002

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 78,318 hours, 33,091 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX466167
- Condition: Failed
- Location: Hyd System
- Part time: 21 hours, 4 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYD PRIM PUMP EICAS.  CHECKED RT HYD PUMP DEPRESS PLUG, WIRING CHECKED OK IAW SYS SCH MANUAL 29-00-03. RT ENG HYD PUMP SPLINE INTACT, HEAD PRESSURE LINE FROM RES PRESS MODULE TO RESERVIOR CHECK OK. R & R NR 2 EDP IAW AMM 29-11-05.  LEAK AND OPS CHECK GOOD.
